# SDR REXA2015083100844

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 19,313 hours, 12,444 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, SMELT SMOKE & FIRST OFFICER WAS COVERED IN A WHITE SUBSTANCE.  RETURNED TO AIRPORT.  DEFERRED LT AIR CONDITIONING PACK IAW MEL 21-51-1B.  CAT C PLACARD INSTALLED.  R & R LT ACM PN ON & OFF GG670-95009-5, SN OFF 00622 SN.  EMER WAS DECLARED.
